# SDR 96FDEA00012

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOOR BEAM AT BS 720 WL 200  LBL 45 TO RBL 45.  REPAIRED FLOOR BEAM AT BS 720 WL 200  LBL 45 TO RBL 45.
